# SDR SWAA992150

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, GEAR LEVER WOULD NOT MOVE UP AFTER TAKEOFF.  REMOVED AND REPLACED GEAR LEVER LOCK SOLENOID ASSY PER MM.
